Alert archive / Wyoming / Red Flag Warnings in 2022

Red Flag Warning 16, NWS Cheyenne, WY

August 26, 20227 counties in Wyoming

NWS Cheyenne, WY issued this red flag warning at Aug 26, 2022, 3:17 PM MDT for 7 counties in Wyoming. It took effect at Aug 27, 2022, 12:00 PM MDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 26, 2022, 3:17 PM MDT (21:17 UTC)
In effect from
Aug 27, 2022, 12:00 PM MDT
Expired
Aug 27, 2022, 8:00 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Converse County, WY, Goshen County, WY, Laramie County, WY, Niobrara County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 114 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 3:49 PM MDTTSTM WND GST 695 Ene Cheyenne, WYCWOP SITE MEASURED A DOWNBURST WIND GUST OF 69 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.3 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2022-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2022-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-633 J/kg
Mixed-layer LCL
3701 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

101 
WWUS85 KCYS 262117
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
317 PM MDT Fri Aug 26 2022

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED SATURDAY AFTERNOON 
THROUGH EARLY EVENING...

WYZ418-420>422-270530-
/O.UPG.KCYS.FW.A.0013.220827T1800Z-220828T0200Z/
/O.NEW.KCYS.FW.W.0016.220827T1800Z-220828T0200Z/
Middle North Platte River Basin/Niobrara and Converse High Plains-
North Laramie Valley/Shirley Basin-
Ferris/Seminoe/Shirley Mountains-Central and West Carbon-
317 PM MDT Fri Aug 26 2022

...RED FLAG WARNING IN EFFECT FROM SATURDAY AFTERNOON THROUGH 
SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR 
FIRE WEATHER ZONES 418, 420, 421, AND 422...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Saturday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire Weather Zones 418, 420, 421, and 422. 

* WIND...West 15 to 20 MPH with gusts up to 35 MPH. 

* HUMIDITY...10 to 15 percent. 

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ419-432-270530-
/O.NEW.KCYS.FW.W.0016.220827T1800Z-220828T0200Z/
North Laramie Range and Adjacent High Plains-
Bordeaux/Chugwater/Wheatland-
317 PM MDT Fri Aug 26 2022

...RED FLAG WARNING IN EFFECT FOR SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR 
FIRE WEATHER ZONES 419 AND 432...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Saturday. 

* AFFECTED AREA...Fire Weather Zones 419 and 432.

* WIND...West 15 to 25 MPH with gusts up to 40 MPH. 

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

BW
3 follow-up statements
796 
WWUS85 KCYS 271132
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
532 AM MDT Sat Aug 27 2022

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON
THROUGH EARLY EVENING FOR MUCH OF SOUTHEAST WYOMING... 

...ELEVATED CONDITIONS ALSO POSSIBLE IN WESTERN NEBRASKA... 

WYZ417-423-425-427-430-431-433-280200-
/O.EXA.KCYS.FW.W.0016.220827T1800Z-220828T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-Southwest Carbon County-Upper North Platte River Basin-
North Snowy Range Foothills-Laramie Foothills and High Plains-
Laramie East High Plains-Goshen/Middle-
Lower North Platte River Basin-
532 AM MDT Sat Aug 27 2022

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 417, 423, 425, 427, 430, 431, AND 433...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon today to 8 PM MDT this
evening. 

* AFFECTED AREA...Fire Weather Zones 417-423, 425, and 430-433. 

* WIND...West 15 to 25 MPH with gusts up to 40 MPH. 

* HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ418>422-432-280200-
/O.CON.KCYS.FW.W.0016.220827T1800Z-220828T0200Z/
Middle North Platte River Basin/Niobrara and Converse High Plains-
North Laramie Range and Adjacent High Plains-
North Laramie Valley/Shirley Basin-
Ferris/Seminoe/Shirley Mountains-Central and West Carbon-
Bordeaux/Chugwater/Wheatland-
532 AM MDT Sat Aug 27 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 418, 419, 420, 421, 422, AND 432...

* AFFECTED AREA...Fire Weather Zones 417-423, 425, and 430-433. 

* WIND...West 15 to 20 MPH with gusts up to 35 MPH.

* HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CLH
301 
WWUS85 KCYS 272022
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
222 PM MDT Sat Aug 27 2022

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON
THROUGH EARLY EVENING FOR MUCH OF SOUTHEAST WYOMING...

...ELEVATED CONDITIONS ALSO POSSIBLE IN WESTERN NEBRASKA...

...NEAR CRITICAL FIRE WEATHER CONDITIONS POSSIBLE ON SUNDAY 
AFTERNOON...

WYZ419>423-425-427-430>433-280430-
/O.NEW.KCYS.FW.A.0014.220828T1700Z-220829T0200Z/
/O.CON.KCYS.FW.W.0016.000000T0000Z-220828T0200Z/
North Laramie Range and Adjacent High Plains-
North Laramie Valley/Shirley Basin-
Ferris/Seminoe/Shirley Mountains-Central and West Carbon-
Southwest Carbon County-Upper North Platte River Basin-
North Snowy Range Foothills-Laramie Foothills and High Plains-
Laramie East High Plains-Bordeaux/Chugwater/Wheatland-
Goshen/Middle-Lower North Platte River Basin-
222 PM MDT Sat Aug 27 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
419, 420, 421, 422, 423, 425, 427, 430, 431, 432, AND 433...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 419, 420, 421, 422, 423, 425, 427, 430, 431, 432, 
AND 433...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Sunday morning through
Sunday evening. 

* AFFECTED AREA...Fire Weather Zones 417-423, 425, and 430-433.

* WIND...West 15 to 20 MPH with gusts up to 40 MPH.

* HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

WYZ417-418-280200-
/O.CON.KCYS.FW.W.0016.000000T0000Z-220828T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-
Middle North Platte River Basin/Niobrara and Converse High Plains-
222 PM MDT Sat Aug 27 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
417 AND 418...

* AFFECTED AREA...Fire Weather Zones 417-423, 425, and 430-433.

* WIND...West 15 to 25 MPH with gusts up to 40 MPH.

* HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ436-437-280430-
/O.NEW.KCYS.FW.A.0014.220828T1700Z-220829T0200Z/
Lower North Platte River Basin/Scottsbluff National Monument-
Lodgepole Creek/Southern Nebraska Panhandle-
222 PM MDT Sat Aug 27 2022

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 436 AND 437...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect for Sunday afternoon through 
early Sunday evening. 

* AFFECTED AREA...Fire weather zone 436.Fire weather zone 437.

* WIND...West to northwest 15 to 25 MPH with gusts up to 30 MPH.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

BW
593 
WWUS85 KCYS 280157
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
757 PM MDT Sat Aug 27 2022

...NEAR CRITICAL FIRE WEATHER CONDITIONS POSSIBLE ON SUNDAY
AFTERNOON...

WYZ419>423-425-427-430>433-281200-
/O.EXP.KCYS.FW.W.0016.000000T0000Z-220828T0200Z/
/O.CON.KCYS.FW.A.0014.220828T1700Z-220829T0200Z/
North Laramie Range and Adjacent High Plains-
North Laramie Valley/Shirley Basin-
Ferris/Seminoe/Shirley Mountains-Central and West Carbon-
Southwest Carbon County-Upper North Platte River Basin-
North Snowy Range Foothills-Laramie Foothills and High Plains-
Laramie East High Plains-Bordeaux/Chugwater/Wheatland-
Goshen/Middle-Lower North Platte River Basin-
757 PM MDT Sat Aug 27 2022

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 419, 420, 421, 422, 423, 425, 427, 430,
431, 432, AND 433...

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 419,
420, 421, 422, 423, 425, 427, 430, 431, 432, AND 433...


The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Sunday morning through
Sunday evening.

* AFFECTED AREA...Fire Weather Zones 417-423, 425, and 430-433.

* WIND...West 15 to 20 MPH with gusts up to 40 MPH.

* HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

WYZ417-418-280300-
/O.EXP.KCYS.FW.W.0016.000000T0000Z-220828T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-
Middle North Platte River Basin/Niobrara and Converse High Plains-
757 PM MDT Sat Aug 27 2022

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
417 AND 418...

While the humidity remains low across the CWA, overnight
recoveries between 30 to 40 percent are expected, with decreased
wind speeds across the domain.

$$

NEZ436-437-281200-
/O.CON.KCYS.FW.A.0014.220828T1700Z-220829T0200Z/
Lower North Platte River Basin/Scottsbluff National Monument-
Lodgepole Creek/Southern Nebraska Panhandle-
757 PM MDT Sat Aug 27 2022

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 436 AND 437...

* AFFECTED AREA...Fire weather zone 436.Fire weather zone 437.

* WIND...West to northwest 15 to 25 MPH with gusts up to 30 MPH.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 26, 11:48 AM MDT, 3 hours 29 minutes earlier.

Area forecast discussion, Aug 26, 11:48 AM MDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1148 AM MDT Fri Aug 26 2022

.SHORT TERM...(Today - Sunday)
Issued at 409 AM MDT Fri Aug 26 2022

Patchy fog & low stratus can be expected early this AM, mainly for
areas across east central Wyo and the northern Neb Panhandle where
T/Td spreads are minimized along w/ the lightest winds. Skies will
become mostly clear for most areas by mid-morning, but coverage of
clouds will increase markedly this afternoon with the next push of
Monsoonal moisture. A strong mid-level short wave & associated mid
level cold pool will track from west-to-east across the area later
today. The resulting instability and dynamic forcing will create a
good opportunity for scattered to numerous showers & thunderstorms
quickly increasing in coverage after 18z. High-resolution guidance
is in good agreement with fairly widespread convection across most
of the CWA, so have favored these solutions over the significantly
more meager 20-30 percent PoPs painted by the NBM. Went with 50 to
60 percent PoPs for most areas after 18z w/ this forecast package.
Overall severe weather threat should be minimal w/ modest boundary
layer moisture and very tall/skinny CAPE profiles along w/ high PW
values nearing 0.75 to 1.0 inches, well above climatology. Locally
heavy downpours as well as gusty winds will be the primary thunder
storm hazards through this evening.

Dry air returns for Saturday, with daytime highs again climbing to
the upper 80s and lower 90s for areas along/east of I-25 and lower
to middle 80s west. Surface winds are likely to become elevated as
well as 850 mb CAG-CPR gradients climb into the 45-55 meter range.
While peak gradients will probably not occur until after peak low-
level mixing, a deep layer of 25-30 knot flow aloft should promote
a period of critical fire weather conditions for several zones. We
have gone ahead with a Fire Weather Watch from Noon to 8 PM MDT on
Saturday per collaboration with WFO Riverton. Later Saturday night
into early Sunday morning, it would not entirely be surprising for
our first period of high winds of the "season" at Arlington. Local
probabilistic guidance suggests at least a 40% chance of gusts at/
above 45 MPH w/ a 20% chance of gusts exceeding 58 MPH between 06z
and 18z Sunday. Confidence is not quite high enough for a headline
at the moment, but this may be a consideration in the near future.
Breezy again on Sunday with isolated to widely scattered showers &
storms expected once again with the passage of a weak shortwave.

.LONG TERM...(Sunday Night - Thursday)
Issued at 409 AM MDT Fri Aug 26 2022

Monday...As the progressive upper trough moves off to the east, the
PWs decrease across our counties with ridging aloft building
overhead. This day may end up being a dry day due to limited
moisture, however will maintain isolated to widely scattered showers
and thunderstorms, matching up well with our surrounding offices.
Mid level temperatures suggest cooler maximum temperatures.

Tuesday...Models suggest ridging aloft building overhead with
limited moisture. The models have somewhat flip flopped from
previous solutions, so not quite ready to believe this prognosis,
and will maintain isolated to widely scattered late day shower and
thunderstorm coverage.

Wednesday...Ridging aloft breaks down somewhat as a shortwave trough
aloft moves across Wyoming. With increasing PWs and a little better
moisture supply, we may see widely scattered late day shower and
thunderstorm coverage. Maximum temperatures about the same or
slightly warmer than Tuesday high temperatures.

Thursday...Precipitable Water values decrease slightly along with
warmer mid level temperatures, thus anticipate a decrease in late
day shower and thunderstorm coverage compared to Wednesday. Warmer
maximum temperatures as mid level temperatures rise slightly.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1137 AM MDT Fri Aug 26 2022

Satellite shows the last of the low clouds about to clear out of
the KCDR vicinity, and VFR generally expected afterwards.
Scattered thunderstorms will develop in the next few hours and
move from west to east this evening. Timing of any direct impact
to a terminal is uncertain at this time, but in that event gusty/
erratic winds, briefly heavy rain, and frequent lightning are
possible. Storm activity shifts into the Nebraska panhandle after
00z, and should dissipate by 03-04z. Clear skies will work in
Saturday morning with some breezy westerly winds developing by
late morning.

&&

.FIRE WEATHER...
Issued at 409 AM MDT Fri Aug 26 2022

A Fire Weather Watch has been posted from 12-8 PM MDT Saturday for
FWZs 418/420/421/422. Minimum RHs are likely to fall to near 10 to
15 percent, along with westerly winds gusting up to 35 MPH. Expect
scattered to numerous showers & storms across the region by mid to
late afternoon today, likely continuing through the evening. These
storms could be capable of brief heavy downpours as well as gusty/
erratic surface winds.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Fire Weather Watch from Saturday afternoon through Saturday
     evening for WYZ418-420>422.

NE...None.
&&

SHORT TERM...CLH
LONG TERM...RUBIN
AVIATION...MN
FIRE WEATHER...CLH
Hazardous weather outlook, Aug 26, 4:56 AM MDT, 10 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
456 AM MDT Fri Aug 26 2022

NEZ002-003-019>021-054-055-095-096-WYZ101>119-271100-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
456 AM MDT Fri Aug 26 2022

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Scattered to numerous showers and thunderstorms are expected
across much of southeast Wyoming and the western Nebraska
Panhandle this afternoon and evening. Severe storms appear
unlikely. However, some storms may produce brief heavy downpours
and wind gusts in excess of 50 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed. However, spotters are
always encouraged to report significant weather to the National
Weather Service in Cheyenne.

In the hours before

Local storm report, Aug 26, 11:17 AM MDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1117 AM MDT FRI AUG 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     1 NW LUSK               42.77N 104.46W
08/25/2022  E60 MPH          NIOBRARA           WY   PUBLIC

            STRONG WINDS REPORTED FROM THE PUBLIC, WHICH
            CAUSED A CAMPER TO MOVE.

&&

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 6:10 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara50 min
Aug 25, 6:13 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSConverse, Niobrara47 min
Aug 25, 6:54 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSConverse, Niobrara23 min
Aug 25, 6:58 PM MDTSevere Thunderstorm WarningCYSNiobrara18 min
Aug 26, 3:45 AM MDTFire Weather WatchCYSAlbany, Carbon, Converse, Goshen, Niobrara, Platte12 hr

Nearby

Red Flag Warnings in Wyoming, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.